# SDR CALA0000943

- Difficulty date: June 20, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FRAME TO FUSELAGE SKIN CLIP AT STA 1307 BETWEEN STRINGER 15R AND 16R.  A NEW SKIN CLIP WAS INSTALLED IAW SRM 51-30-5.
